Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The first coefficient of the Conway polynomial


Author: Jim Hoste
Journal: Proc. Amer. Math. Soc. 95 (1985), 299-302
MSC: Primary 57M25
MathSciNet review: 801342
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula is given for the first coefficient of the Conway polynomial of a link in terms of its linking numbers. A graphical interpretation of this formula is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801342-X
PII: S 0002-9939(1985)0801342-X
Keywords: Knot, link, Conway polynomial
Article copyright: © Copyright 1985 American Mathematical Society